# SDR SIMA20140724006

- Difficulty date: July 24, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 10,262 hours, 6,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY INOPERATIVE.  REMOVED EMER BATTERY PN 2013-1A & SN 68591.
